# SDR DXTA2024030811125

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 8,111 hours, 4,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: None
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INTERIOR DOOR HANDLE LOCK NEEDS EVALUATION. WHEN DOOR IS LOCKED, A  GREEN FLAG IS DISPLAYED IN HANDLE WINDOW.  WHEN DOOR IS LOCKED, A GREEN FLAG DISPLAYED IN THE INDICATOR WINDOW IS A NORMAL OPERATION IAW AMM 52-11-00.
